# SDR USAA2014070700007

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 31,925 hours, 24,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMER ESCAPE PATH AISLE LIGHTING LENS 1C BROKE OFF.  SWAPPED CLEAR LENS FROM 3C INTO 1C & RELEASED LIGHT 3C ON MEL 33-50-03A. INSTALLED CLEAR EMER LENS ON SEAT 3C.  OPERATIONS CHECKED OK.  CLEARED MEL 33-50-03A.
